MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA ELITE VIDEO SYSTEM CENTER; Endoscopic Video Imaging System/Component, Gastroenterology-Urology

SHIRAKAWA OLYMPUS CO., LTD. VISERA ELITE VIDEO SYSTEM CENTER; Endoscopic Video Imaging System/Component, Gastroenterology-Urology
Model Number OTV-S190
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the light source socket would not lock in the scope during inspection for use involving an olympus video system center.There were no reports of patient injury.
 
Additional Manufacturer Narrative
The investigation is still ongoing.A supplemental report will be submitted when the investigation has been completed or when new and significant information becomes available.Olympus will continue to monitor the field performance of this device.

Brand Name
VISERA ELITE VIDEO SYSTEM CENTER
Common Device Name
Endoscopic Video Imaging System/Component, Gastroenterology-Urology
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50669453
Report Number3002808148-2026-31434
Device Sequence Number18526623
Product Code FET
UDI-Device Identifier04953170301964
UDI-Public04953170301964
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K111425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S190
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown